# SDR AUS20030396

- Difficulty date: April 3, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Robsin R22BETA
- Engine: Lyc O360J2A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Belt
- Part number: A1902
- Condition: Distorted
- Location: Xmsn Drive
- Part time: 299 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TO TRANSMISSION DRIVE BELTS STRETCHED BEYOND LIMITS.
